Solvability of convolution equations in the space of tempered distributions

被引:0
|
作者
S. Abdullah
机构
[1] Department of Mathematics,
[2] Jordan University of Science & Technology,undefined
[3] Irbid,undefined
[4] Jordan,undefined
[5] ¶ e-mail: sabdulah@just.edu.jo,undefined
来源
Archiv der Mathematik | 2002年 / 78卷
关键词
Convolution Operator; Convolution Equation;
D O I
暂无
中图分类号
学科分类号
摘要
We give necessary and sufficient conditions on a convolution operator on the space of tempered distributions to be surjective.
引用
收藏
页码:481 / 484
页数:3
相关论文
共 50 条